A case of fixed drug eruption induced by tegafur-uracil(tegasil)

Young Soo Heo, Hae Jun Song, Chil Hwan Oh

    Research output: Contribution to journalArticlepeer-review

    Abstract

    A mixture of tegafur and uracil (TEGASIL) is a common antineoplastic agent. Tegafur is a fluoropyrimidine structurally similar to 5-fluorouracil (5-FU); uracil slows the degradation of 5-FU by dihydropyrimidine dehydrogenase, which results in higher 5-FU concentrations in tumors. Mucocutaneous side effects induced by this agent are rare and include photosensitivity of lichenoid and eczematous types, acral erythema, hyperpigmentation and palmoplantar keratoderma. However, there have been no reports of fixed drug eruption associated with TEGASIL. We report here on a case of fixed drug eruption due to oral TEGASIL. (Korean J Dermatol 2010;48(2):155-157).

    Original languageEnglish
    Pages (from-to)155-157
    Number of pages3
    JournalKorean Journal of Dermatology
    Volume48
    Issue number2
    Publication statusPublished - 2010 Feb

    Keywords

    • Fixed drug eruption
    • Tegafur
    • Tegasil

    ASJC Scopus subject areas

    • Dermatology

    Fingerprint

    Dive into the research topics of 'A case of fixed drug eruption induced by tegafur-uracil(tegasil)'. Together they form a unique fingerprint.

    Cite this